# SDR MASA200500411

- Difficulty date: May 28, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 6,124 hours, 4,271 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 840534
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7222 DEN.  PAX DOOR HANDLE MESSAGE.  R2 PX107 DOOR PROX SWITCH.
